# SDR YENA2024012900101

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 76,936 hours, 27,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#361, JFK-BGI. 'INFORMED BY FLIGHT ATT'S ON ARRIVAL AT AIRCRAFT OF ODER EVENT ON DESCENT WITH STRONG ODOR FROM MIDDLE BACK OF AIRCRAFT WITH COMPLAINT OF BURNING THROAT EYES AND LUNGS. ( APU SYSTEM ). (SUPPLEMENTAL INFORMATION TO FOLLOW)'
